# SDR HALA2020080310165

- Difficulty date: July 31, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 35,053 hours, 5,462 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Fcu
- Part number: 43228190003
- Part serial: 04290
- Condition: Unknown
- Part time: 18,199 hours, 2,801 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - "MAP NOT AVAIL" STAYED ON CAPT ND.  REMOVED AND REPLACED FCU PER AMM 22-81-12. OPS TEST GOOD. NO FAULTS NOTED. PERFORMED LAND CAT III CAPABILITY TEST PER AMM 22-97-00. TEST PASSED. OK FOR SVC.
